# SDR UIEA2020102902331

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,034 hours, 20,476 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Lanyard
- Condition: Damaged
- Location: Portable Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ELT CORD UNRAVELLED (PORTABLE).  REMOVED AND REPLACED PORTABLE EMERGENCY ELT, IAW AMM 25-64-00.  OPERATIONS NORMAL AT THIS TIME.
